# SDR SIMA200216403

- Difficulty date: June 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION, SEAT TRACKS, LEFT FORWARD OUTBOARD, LEFT FORWARD INBOARD, RIGHT FORWARD INBOARD, RIGHT FORWARD OUTBOARD, RIGHT AFT INBOARD, RIGHT AFT OUTBOARD, RIGHT MID INBOARD, WERE FOUND TO BE CORRODED.  RAID SEAT TRACKS, RIGHT MIDDLE INBOARD, RIGHT AFT INBOARD, LEFT FORWARD OUTBOARD, RIGHT FORWARD OUTBOARD, LEFT MID OUTBOARD IAW E1.
